MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number H74939419400810
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Restenosis (4576)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2 - age at time of event: 60 years old at the time of study enrollment.
 
Event or Problem Description
It was reported that restenosis of left popliteal artery occurred.On (b)(6) 2025 revealed the subject underwent treatment with the ranger drug coated balloon as a part of the clinical trial.The target lesion #001 was in the left mid popliteal artery with 4mm proximal reference vessel diameter and 3mm distal reference vessel diameter with 80mm lesion length and 99% stenosis and classified as tasc ii c lesion.Prior to target lesion treatment with study device, lithotripsy was performed with 3.0mm shockwave intravascular lithotripsy device.Treatment of target lesion was performed by dilation using 4mm x 80mm ranger drug-coated balloon study device.Following post treatment, dilation was performed by using 4mm x 150mm jade pta balloon and the final residual stenosis was noted to be 20%.On the same day, the subject was discharged from hospital on clopidogrel.On (b)(6) 2025, the subject presented to the emergency department with complaints of worsening rest pain in the left calf and foot from past 3 months.Subject was planned to undergo left lower extremity angiogram on (b)(6) 2025 however, was cancelled.On the same day, the subject was admitted to vascular surgery for monitoring peripheral arterial occlusive disease and possible revascularization on later date.On (b)(6) 2025, lower extremity angiographic examination revealed: right lower extremity: patent and no hemodynamically significant stenosis in the common iliac artery and external iliac artery.Left lower extremity (target limb): patent and no hemodynamically significant stenosis in the common iliac artery, external iliac artery, common femoral artery, profunda femoris artery, proximal superficial femoral artery, anterior tibial artery, tibioperoneal trunk, posterior tibial artery, and peroneal artery.However, there was multifocal near-occlusive stenosis in the mid to distal superficial femoral artery (sfa) and diffuse multifocal stenosis in proximal popliteal artery with a patent infrageniculate popliteal artery.On the same day, 218 days post index procedure, occlusive stenosis in the left proximal popliteal artery was treated by atherectomy using the hawk-1-s atherectomy device followed by balloon angioplasty using 4 mm x 80 mm inpact drug-coated balloon.Of note, per event angiogram findings, diffuse multifocal stenosis was noted proximally in left popliteal artery.Per operative description, left above knee popliteal artery was treated.Upon querying site confirmed that if left mid popliteal artery (target lesion) was not revascularized.In addition, occlusive stenosis noted in the left mid to distal sfa was revascularized by atherectomy using the hawk-1-s atherectomy device followed by balloon angioplasty using 5 mm x 120 mm ranger drug-coated balloon.Post-procedure angiography revealed patent femoral-popliteal circulation without hemodynamically significant stenosis, with three-vessel tibial runoff, and no residual flow-limiting dissection or stenosis or distal embolic complications were noted.On the same day, the event was considered resolved.The subject remained clinically stable post-procedure and on (b)(6) 2025, the subject was discharged with dual antiplatelet therapy.
 
Additional Manufacturer Narrative
A2 - age at time of event: 60 years old at the time of study enrollment.A4 - weight: 45.4 kg.E1 - initial reporter email: added.
 
Event or Problem Description

Brand Name
RANGER?
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23696719
Report Number2124215-2025-85702
Device Sequence Number10375879
Product Code ONU
UDI-Device Identifier08714729975809
UDI-Public(01)08714729975809(17)260626(10)6567H24
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/26/2026
Device Model NumberH74939419400810
Device Catalogue NumberH74939419400810
Device Lot Number06567H24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date02/04/2026
Date Device Manufactured06/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale